Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Mixed Algebraic-exponential interpolation using finite differences


Author: J. W. Layman
Journal: Math. Comp. 21 (1967), 498-500
DOI: https://doi.org/10.1090/S0025-5718-67-99142-9
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-67-99142-9
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society